MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-016-01
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser lithotripsy procedure for ureteral calculus, the fiber got fractured.Due to this, the procedure was completed using another device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Microscopic analysis identified that the fiber connector had burn marks and aim beam was dim, it was also confirmed the fiber body received was not broken, bent or cracked.The burned connector failure can be caused by prolonged use of the device and/or the blast shield being damaged.The failure can come from the fiber interaction with the console or specifically the blast shield which may lead to overheating, ultimately causing the burning on the connector face.The allegation against the fiber body break was not confirmed.The manufacturer has reviewed all the information and determined this event no longer meets reporting criteria for the alleged fiber break.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.The instructions for use (ifu) instructs the user to inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement and a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room.A risk review was completed and confirmed that the event of fiber break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the investigation, there was no problem detected related to the reported fiber break since the reported fiber break was not identified.However, an investigation conclusion code of cause traced to component failure was assigned to this investigation for the observed connector burn marks.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL LT
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24190352
Report Number2124215-2026-04691
Device Sequence Number18583618
Product Code GEX
UDI-Device Identifier17290109147045
UDI-Public(01)17290109147045(17)290905(10)24103384
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-016-01
Device Catalogue Number0644-016-01
Device Lot Number0024103384
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight66 KG